How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Salar Your Own Question
Salar, Doctor
Category: Health
Satisfied Customers: 9049
Experience:  int.medicine board eligible, research fellowship cardiology.. working at UTMCK
Type Your Health Question Here...
Salar is online now
A new question is answered every 9 seconds

I had accidentally taken 16 mg of ativan. The reason why I

Resolved Question:

I had accidentally taken 16 mg of ativan. The reason why I have two diferent bottles one is for 0.25 the other bottle is 2 mg. I am allowed to take two mg tid. Well in order for me to achieve i took 8 two mg instead of eight 0.25. Will I be okay??
Submitted: 7 years ago.
Category: Health
Expert:  Salar replied 7 years ago.
did you take it together or over the day.. when did you take the last dose.. any symptoms like drowsiness , confusion, shortness of breath
Customer: replied 7 years ago.
I took it all at once thinking it was the correct pills, I am a litle short of breath, headache The last dose was about a hour ago. Very drowsi.
Expert:  Salar replied 7 years ago.
you should call 911 and go to ER now.
Salar and other Health Specialists are ready to help you